Control strategies for TB epidemics

B. Ainseba, Z. Feng, M. Iannelli, Fabio Milner

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

A model for tuberculosis (TB) that includes immigration of susceptible and infected individuals is presented and analyzed. Infected individuals are structured by time since infection to include a long and variable latency period, and individuals with active TB have an increased mortality rate. Two control problems are formulated and analyzed, minimizing the impact of infection by controlling infected immigrants and/or screening for detection and treatment of infected individuals before they develop active TB.

Original languageEnglish (US)
Pages (from-to)82-107
Number of pages26
JournalSIAM Journal on Applied Mathematics
Volume77
Issue number1
DOIs
StatePublished - 2017

Keywords

  • Control
  • Mathematical modeling
  • Partial differential equations
  • Tuberculosis

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Control strategies for TB epidemics'. Together they form a unique fingerprint.

Cite this